# SDR SWIA202157889

- Difficulty date: March 13, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RBL9 FLOOR BEAM, BETWEEN APPROX. FS409+4 TO FS409+122 HAS CORROSION. (MARKED)     (C-CHECK RO 4/25/2021)    NO CORROSION FOUND AT RBL9 FLOOR BEAM FROM FS409+4 TO FS409+5 AND FROM FS409+118 TO FS409+122. REMOVED AND REPLACED THE FLOOR BEAM CAP RBL9 BETWEEN FS409+5 TO FS409+118 WITH NEW PART REF. REO 601R-53-31-1193 REV --, DATED 2021-03-29 AND DWG 601R31117 REV E. COMPLIED WITH 51-900-1003-SKY.
